Logo eprints

Stochastic model predictive control for constrained discrete-time Markovian switching systems

Patrinos, Panagiotis and Sopasakis, Pantelis and Sarimveis, Haralambos and Bemporad, Alberto Stochastic model predictive control for constrained discrete-time Markovian switching systems. Automatica, 50 (10). pp. 2504-2514. ISSN 0005-1098 (2014)

Full text not available from this repository.


In this paper we study constrained stochastic optimal control problems for Markovian switching systems, an extension of Markovian jump linear systems (MJLS), where the subsystems are allowed to be nonlinear. We develop appropriate notions of invariance and stability for such systems and provide terminal conditions for stochastic model predictive control (SMPC) that guarantee mean-square stability and robust constraint fulfillment of the Markovian switching system in closed-loop with the {SMPC} law under very weak assumptions. In the special but important case of constrained {MJLS} we present an algorithm for computing explicitly the {SMPC} control law off-line, that combines dynamic programming with parametric piecewise quadratic optimization.

Item Type: Article
Identification Number: 10.1016/j.automatica.2014.08.031
Uncontrolled Keywords: Stochastic model predictive control; Control of constrained systems; Stochastic switching systems
Subjects: T Technology > TJ Mechanical engineering and machinery
T Technology > TL Motor vehicles. Aeronautics. Astronautics
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 19 Sep 2014 07:24
Last Modified: 17 Nov 2014 13:01
URI: http://eprints.imtlucca.it/id/eprint/2283

Actions (login required)

Edit Item Edit Item